Christ University Institutional Repository

Some pointers on one way ANOVA In SPSS

Prasad, Sahana (2015) Some pointers on one way ANOVA In SPSS. International journal For Research In Applied Science And engineering Technology, 3 (9). pp. 298-301. ISSN 2321-9653

Full text not available from this repository.

Official URL: https://www.ijraset.com/fileserve.php?FID=3318


Item Type:Article
Subjects:Publications > Publications by Faculty
Publications > Publications by Faculty > Articles
ID Code:7682
Deposited By:Shaiju M C
Deposited On:13 Apr 2019 12:29
Last Modified:13 Apr 2019 12:29

Repository Staff Only: item control page